Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195

    To what effect does some of the more water retaining drugs have on your ab routine?

    I dont know what it is, but it seems as if my abs have become alot harder to train lately. I'm fairly lean, under 10% at 220lbs right now, but my abs have been a bitch to train lately. Could it be the sustanon and cyp I'm on? I'm on 500mg/wk sus and 300mg/wk cyp

  2. #2
    _Tiger_ is offline Member
    Join Date
    Jun 2005
    Posts
    760
    "Harder" to train? Or do you mean its harder to SEE your abs? When your retaining water on drugs that will make you retain, it can be harder to see previous definition, once your off and lose the excess water weight you should be fine, just keep working them out like normal

  3. #3
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    I meant does it seem harder to execute certain movements like leg lifts or decline situps? I know you'll see them when the water and fat shed off

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •